Mersenne banner

Livres, Actes et Séminaires du Centre Mersenne

  • Livres
  • Séminaires
  • Congrès
  • Tout
  • Auteur
  • Titre
  • Bibliographie
  • Plein texte
NOT
Entre et
  • Tout
  • Auteur
  • Titre
  • Date
  • Bibliographie
  • Mots-clés
  • Plein texte
  • Précédent
  • Journées équations aux dérivées partielles
  • Année 1999
  • article no. 7
  • Suivant
Boundary singularities of solutions to quasilinear elliptic equations
Vladimir Kozlov ; Vladimir Maz'ya
Journées équations aux dérivées partielles (1999), article no. 7, 9 p.
  • Résumé

Asymptotic formulae for solutions to boundary value problems for linear and quasilinear elliptic equations and systems near a boundary point are discussed. The boundary is not necessarily smooth. The main ingredient of the proof is a spectral splitting and reduction of the original problem to a finite-dimensional dynamical system. The linear version of the corresponding abstract asymptotic theory is presented in our new book “Differential equations with operator coefficients”, Springer, 1999.

  • Export
  • Comment citer
  • BibTeX
  • RIS
  • EndNote
@incollection{JEDP_1999____A7_0,
     author = {Vladimir Kozlov and Vladimir Maz'ya},
     title = {Boundary singularities of solutions to quasilinear elliptic equations},
     booktitle = {},
     series = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {7},
     pages = {1--9},
     publisher = {Universit\'e de Nantes},
     year = {1999},
     language = {en},
     url = {https://proceedings.centre-mersenne.org/item/JEDP_1999____A7_0/}
}
TY  - JOUR
AU  - Vladimir Kozlov
AU  - Vladimir Maz'ya
TI  - Boundary singularities of solutions to quasilinear elliptic equations
JO  - Journées équations aux dérivées partielles
PY  - 1999
SP  - 1
EP  - 9
PB  - Université de Nantes
UR  - https://proceedings.centre-mersenne.org/item/JEDP_1999____A7_0/
LA  - en
ID  - JEDP_1999____A7_0
ER  - 
%0 Journal Article
%A Vladimir Kozlov
%A Vladimir Maz'ya
%T Boundary singularities of solutions to quasilinear elliptic equations
%J Journées équations aux dérivées partielles
%D 1999
%P 1-9
%I Université de Nantes
%U https://proceedings.centre-mersenne.org/item/JEDP_1999____A7_0/
%G en
%F JEDP_1999____A7_0
Vladimir Kozlov; Vladimir Maz'ya. Boundary singularities of solutions to quasilinear elliptic equations. Journées équations aux dérivées partielles (1999), article  no. 7, 9 p. https://proceedings.centre-mersenne.org/item/JEDP_1999____A7_0/
  • Bibliographie
  • Cité par

[KM1] Kozlov, V., Maz'Ya, V. : Differential Equations with Operator Coefficients (with Applications to Boundary Value Problems for Partial Differential Equations), Monographs in Mathematics, Springer-Verlag, 1999. | MR | Zbl

[KM2] Kozlov, V., Maz'Ya, V. : Comparison principles for nonlinear operator differential equations in Banach spaces, Differential Operators and Spectral Theory (M. Sh. Birman's 70th Anniversary Collection), Amer. Math. Soc. Transl., Ser. 2, 189 (1999). | MR | Zbl

[KM3] Kozlov, V., Maz'Ya, V. : Angle singularities of solutions to the Neumann problem for the two-dimensional Riccati's equation, Asymptotic Analysis 19 (1999), 57-79. | MR | Zbl

[KMR] Kozlov, V., Maz'Ya, V. and Rossmann J. : Elliptic boundary value problems in domains with point singularities, Mathematical Surveys and Monographs 52 (1997), Amer. Math. Soc. | MR | Zbl

[W] Warschawski, S.E. : On conformal mapping of infinite strips, Trans. Amer. Math. Soc. 52 (1942), 280-335. | JFM | MR | Zbl

Diffusé par : Publié par : Développé par :
  • Nous suivre